# SDR AALA20130425003

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 37,711 hours, 17,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 28 TO 30 INOPERATIVE.  SECURED BATTERY PACK.  OPS CHECK NORMAL.
